Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonclassical symmetry solutions for reaction-diffusion equations with explicity spatial dependence
Author: Hajek, Bronwyn Helen
Edwards, M. P.
Broadbridge, P.
Williams, G. H.
Citation: Nonlinear Analysis: Theory Methods & Applications, 2007; 67 (9):2541-2552
Publisher: Pergamon / Elsevier
Issue Date: 2007
ISSN: 0362-546X
School/Discipline: School of Mathematical Sciences
Statement of
B.H. Bradshaw-Hajek, M.P. Edwards, P. Broadbridge and G.H. Williams
Description: Copyright © 2006 Elsevier Ltd All rights reserved.
RMID: 0020076889
DOI: 10.1016/
Description (link):
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.